(Bi)-orthogonality relation for eigenfunctions of self-adjoint operators

L S Ledet*, S V Sorokin

*Corresponding author

Research output: Contribution to journalJournal articleResearchpeer-review

3 Citations (Scopus)
Original languageEnglish
Article number20190112
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume377
Issue number2156
ISSN1364-503X
DOIs
Publication statusPublished - Oct 2019

Fingerprint

Dive into the research topics of '(Bi)-orthogonality relation for eigenfunctions of self-adjoint operators'. Together they form a unique fingerprint.

Cite this